MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO CBC II KIT WITH 3/16" ROUND PVC WOUND DRAIN; APPARATUS, AUTOTRANSFUSION

STRYKER INSTRUMENTS-PUERTO RICO CBC II KIT WITH 3/16" ROUND PVC WOUND DRAIN; APPARATUS, AUTOTRANSFUSION
Catalog Number 0225426000
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/13/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer discarded the product.
 
Event or Problem Description
The user facility reported that during a re-transfusion procedure, when a nurse inserted a spike of the blood infusion filter, the tip of spike penetrated the blood bag from the inside.It is unknown how much blood was leaked from the bag but it was a small amount.The patient did not require any additional blood or bagged blood.There was no delay, no medical intervention, and no adverse consequences.

Brand Name
CBC II KIT WITH 3/16" ROUND PVC WOUND DRAIN
Common Device Name
APPARATUS, AUTOTRANSFUSION
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key7997268
Report Number0001811755-2018-01764
Device Sequence Number19108813
Product Code CAC
UDI-Device Identifier34546540867699
UDI-Public34546540867699
Combination Product (Y/N)N
PMA/510(K) Number
K970714
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0225426000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2018
Initial Report FDA Received Date10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1